# SDR 200701181

- Difficulty date: January 14, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 4,497 hours, 2,900 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Electrical Sys
- Part number: 1701337C
- Part serial: 0212
- Condition: Burned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 7540 IAD TO BDL, CREW REPORTS WHILE DEPLANING PAX SMOKE FILLED THE CABIN FROM UNDER THE FLOOR MID-CABIN.  CAPT HAD GPU REMOVED AND BLEW BOTH ENGINE FIRE BOTTLES.  THERE WAS NO INDICATION OF ENGINE FIRE, NO FIRE WAS FOUND.  OCM FOUND THE EPM IN THE LICC BURNED.
